# SDR REXA2015112301139

- Difficulty date: November 23, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 TO FS 349.00, STRINGER 26R, HAS PITTING CORROSION.  STRINGER 26R SEGMENT PN SH670-31372-4, BETWEEN FS 333.00 & FS 364.00 IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01 & 51-42-06-001-001-A01.
